# SDR VNAA2020041611101

- Difficulty date: April 11, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 12,302 hours, 11,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE BETWEEN FS1031 AND FS1047 JUST BELOW STGR 22L. C/W PERMANENT REPAIR IAW STS EA72-2020-082 INSTRUCTIONS. AIRCRAFT WEIGHT & BALANCE NOT AFFECTED PER PSA WEIGHT & BALANCE MANUAL. FAA FORM 337 SUBMITTED. WITNESSED NAT REVEAL LVL II NDT OF AMERICAN TESTING SERVICES PERFORM HFEC OF TRIM OUT EDGES. NO INDICATIONS NOTED. HFEC INSPECTION OF EXISTING FASTENER HOLES COMPLETED BY AMERICAN TESTING SERVICE. FOUND ACCEPTABLE INDICATIONS AT THIS TIME. HFEC INSPECTION OF REPAIR DOUBLER. FOUND ACCEPTABLE CONDITION AT THIS TIME.
